Notre Dame Journal of Formal Logic

A theorem concerning a restricted rule of substitution in the field of propositional calculi. I.

Bolesław Sobociński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 15, Number 3 (1974), 465-476.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891408

Zentralblatt MATH identifier
0282.02005

Mathematical Reviews number (MathSciNet)
MR0354301

Digital Object Identifier
doi:10.1305/ndjfl/1093891408

Subjects
Primary: 02B05
Secondary: 02D99

Citation

Sobociński, Bolesław. A theorem concerning a restricted rule of substitution in the field of propositional calculi. I. Notre Dame Journal of Formal Logic 15 (1974), no. 3, 465--476. doi:10.1305/ndjfl/1093891408. http://projecteuclid.org/euclid.ndjfl/1093891408.


Export citation

See also

  • Part II: Bolesław Sobociński. A theorem concerning a restricted rule of substitution in the field of propositional calculi. II. Notre Dame Journal of Formal Logic, volume 15, issue 4, (1974), pp. 489-597.